# SDR USAASB99196

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Connector
- Part number: BACC45FT10A2S
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2620 - AFTER TAKEOFF, THE STANDBY HYDRAULIC QTY LIGHT ILLUMINATED.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGNCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CANNON PLUG FOR THE STANDBY HYDRAULIC LOW QUANTITY SWITCH.  (M)
